# SDR P5CA2020071300264

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 81,081 hours, 13,756 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT HYD QTY LOW,  NR 4 INDICATING .34. AFTER LANDING .74. FIM 29-11/884. EXTERNAL LEAK CHECKED IAW AMM 29-11-00 AND FOUND RUNNING LEAK AT GROUND SPOILER CONTROL VALVE B-NUT. TIGHTENED THE B-NUT AND LEAK CHECKED OK. SYSTEM NR 4 SERVICED IAW AMM 12-12-01. SYSTEM NR 4 PRESSURE AND LEAK CHECK OK. AREA CLEANED.
